A member asked:

I am taking singular tablet as an anti allergy. my alt level elevated to 74 which was normal in june. what should i do?

A doctor has provided 1 answer
Dr. Jenni Ramsey answered

Specializes in Pharmacy

An alt of 74 may not be concerning depending on your previous level. Did it just increase by 10 points or did it double or triple? An elevated alt could be a sign of liver damage but it is not always. Your doctor can help determine if singulair (montelukast) is the culprit or if there is another cause. So talk to your doctor and decide together if singulair (montelukast) is still ok to take.

Answered May 15, 2013

5.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...